Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

Factorial threefold hypersurfaces


Author: Ivan Cheltsov
Journal: J. Algebraic Geom. 19 (2010), 781-791
DOI: https://doi.org/10.1090/S1056-3911-09-00522-0
Published electronically: June 17, 2009
MathSciNet review: 2669729
Full-text PDF

Abstract | References | Additional Information

Abstract: Let $ X$ be a hypersurface in $ \mathbb{P}^{4}$ of degree $ d$ that has at worst isolated ordinary double points. We prove that $ X$ is factorial in the case when $ X$ has at most $ (d-1)^{2}-1$ singular points.


References [Enhancements On Off] (What's this?)

  • 1. A. Andreotti, P. Salmon, Anelli con unica decomponibilita in fattori primi, ed un problema di intersezioni complete, Monatshefte für Mathematik 61 (1957), 97-142. MR 0104662 (21:3415)
  • 2. E. Bese, On the spannedness and very ampleness of certain line bundles on the blow-ups of $ {\mathbb{P}}_{{\mathbb{C}}}^2$ and $ {\mathbb{F}}_{r}$, Mathematische Annalen 262 (1983), 225-238. MR 690197 (84g:14006)
  • 3. I. Cheltsov, On factoriality of nodal threefolds, Journal of Algebraic Geometry 14 (2005), 663-690. MR 2147353 (2006k:14063)
  • 4. I. Cheltsov, Non-rational nodal quartic threefolds, Pacific Journal of Mathematics 226 (2006), 65-82. MR 2247856 (2007e:14024)
  • 5. I. Cheltsov, Points in projective spaces and application, Journal of Differential Geometry 81 (2009), 575-599. MR 2487601
  • 6. I. Cheltsov, J. Park, Factorial hypersurfaces in $ \mathbb{P}^4$ with nodes, Geometriae Dedicata 121 (2006), 205-219. MR 2276244 (2007m:14064)
  • 7. C. Ciliberto, V. Di Gennaro, Factoriality of certain hypersurfaces of $ \mathbb{P}^4$ with ordinary double points, Encyclopaedia of Mathematical Sciences 132 (2004), 1-9.
  • 8. E. Davis, A. Geramita, F. Orecchia, Gorenstein algebras and the Cayley-Bacharach theorem, Proceedings of the American Mathematical Society 93 (1985), 593-597. MR 776185 (86k:14034)
  • 9. E. Davis, A. Geramita, Birational morphisms to $ \mathbb{P}^{2}$: an ideal-theoretic perspective, Mathematische Annalen 279 (1988), 435-448. MR 922427 (89a:14014)
  • 10. A. Dimca, Betti numbers of hypersufaces and defects of linear systems, Duke Mathematical Journal 60 (1990), 285-298. MR 1047124 (91f:14041)
  • 11. D. Eisenbud, M. Green, J. Harris, Cayley-Bacharach theorems and conjectures, Bulletin of the American Mathematical Society 33 (1996), 295-324. MR 1376653 (97a:14059)
  • 12. D. Eisenbud, J-H. Koh, Remarks on points in a projective space, MSRI Publications 15, Springer, New York, 157-172. MR 1015517 (90i:14008)
  • 13. R. Hartshorne, Ample subvarieties of algebraic varieties, Lecture Notes in Mathematics 156, Springer-Verlag (1970). MR 0282977 (44:211)
  • 14. D. Kosta, Factoriality condition of some nodal threefolds in $ \mathbb{P}^4$, Manuscripta Mathematica 127 (2008), 151-166. MR 2442893
  • 15. M. Mella, Birational geometry of quartic 3-folds II: the importance of being $ \mathbb{Q}$-factorial, Mathematische Annalen 330 (2004), 107-126. MR 2091681 (2005h:14030)


Additional Information

Ivan Cheltsov
Affiliation: School of Mathematics, University of Edinburgh, Edinburgh EH9 3JZ, United Kingdom
Email: i.cheltsov@ed.ac.uk

DOI: https://doi.org/10.1090/S1056-3911-09-00522-0
Received by editor(s): April 30, 2008
Received by editor(s) in revised form: September 6, 2008
Published electronically: June 17, 2009

American Mathematical Society